# SDR C2XA02IA162

- Difficulty date: August 5, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 024
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH-  DURING A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM THE MECHANIC NOTED THAT THE RIGHT HAND MLG WAS NOT SHOWING THE CORRECT INDICATION UPON RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND MLG UPLOCK BOX, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
